# SDR DALA2016041202793

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB BS 256, X=-49 AT FLOOR STRUCTURE.    CUSP WEB WAS REPAIRED IAW SRM 53-00-55, 51-41-02, FIG 203, REPAIR 4.
